# SDR ASOA201610256076

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 29,907 hours, 18,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521687001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK STRINGER 21R WAS FOUND TO BE CORRODED BETWEEN FRAMES 13 AND 14.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW SRM 53-00-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
